# SDR ABXA050285

- Difficulty date: November 5, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 38,641 hours, 41,233 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21011403
- Part serial: 28176
- Condition: Defective
- Location: Cabin Pressure
- Part time: 843 hours, 667 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION LOSS AT TOP OF DESCENT.  CABIN PRESSURE EMERGENCY LIGHT ILLUMINATED,  EMERGENCY PROCEDURE COMPLETED.  NO FURTHER INCIDENT.  PERFORMED BITE TEST PROCEDURES AND THE FOWARD CABIN PRESSURE CONTROLLER FAILED TEST.  REPLACED FORWARD CABIN PRESSURE CONTROLLER IAW DC9 AMM 21-32-00-2-0501.
